# SDR CALA2017072902432

- Difficulty date: July 29, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 30,310 hours, 10,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN AT EXIT. SECURED LENS.
